I was diagnosed with Hashimoto's about 18 months ago, and I have been on levothyroxine since. In the past 6 weeks, my doctor lowered my dosage. I had asked him to check my thyroid levels because my hair was falling out again, and he said that the dosage needed to be lowered some. Since then my hair has still been falling out, and I have gained 5 pounds in the past month. I have not changed my eating habits, so I am considering not taking the medication. My energy levels have been so low. I'm sleeping 10 hours each night, and just so exhausted. So, I was wondering have any of you chose to not taken the medication, and, if so, what have you noticed?
I am taking Liothyronine (T3 ). I have been looking around for the best option, and it seems that T3 is the best. I am not so tired, but I take it easy. Hashimoto's is an illness, we are ill, and we do not have the stamina of a
healthy person. I understand you are taking T4 which is not what seems to be the right hormone replacement which is T3; but Hashimoto's is an autoimmune
disease. So, we should find help, something to take to get rid or the
autoimmunity problem which is attacking our thyroid... I am now looking around
to find help with a drug? treatment? called LDN. That is to treat autoimmune
problems. If we can get rid of our autoimmunity issue, we'll not have problems
with the thyroid.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2012 • 4 answers
Posted 1 Jun 2012 • 24 answers
Posted 9 Feb 2017 • 2 answers
Posted 8 May 2018 • 0 answers
Levothyroxine - Has changing your diet to treat Hashimoto's disease increased thyroid function to...
Posted 31 May 2018 • 0 answers